# SDR DALA2016071405310

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 38,972 hours, 20,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATTERY FAULTED.  REPLACED THE BATTERY.
